Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


About the cover: Euler’s Introductio in analysin infinitorum
HTML articles powered by AMS MathViewer

by Gerald L. Alexanderson PDF
Bull. Amer. Math. Soc. 44 (2007), 635-639 Request permission
  • C. B. Boyer, The Foremost Textbook of Modern Times, Amer. Math. Monthly 58 (1951), no. 4, 223–226. MR 1527827, DOI 10.2307/2306956
  • 2 Robert E. Bradley, The Genoese lottery and the partition function, in Robert E. Bradley, Lawrence D’Antonio, and C. Edward Sandifer, Euler at 300, Washington, DC, Mathematical Association of America, 2007, pp. 193–194.
  • J. J. Burckhardt, Leonhard Euler, 1707–1783, Math. Mag. 56 (1983), no. 5, 262–273. MR 720646, DOI 10.5948/UPO9780883859667.033
  • 4 L.-Gustave du Pasquier, Léonard Euler et ses amis, Paris, Hermann, 1927.
  • Leonhard Euler, Introduction to analysis of the infinite. Book I, Springer-Verlag, New York, 1988. Translated from the Latin and with an introduction by John D. Blanton. MR 961255, DOI 10.1007/978-1-4612-1021-4
  • C. Edward Sandifer, The early mathematics of Leonhard Euler, MAA Spectrum, Mathematical Association of America, Washington, DC, 2007. MR 2281579, DOI 10.1090/spec/052
  • 7 —, How Euler did it, Washington, DC, Mathematical Association of America, 2007.
  • Dirk J. Struik, A Concise History of Mathematics. Vol. 1, 2, Dover Publications, Inc., New York, N.Y., 1948. MR 0026572
Additional Information
  • Gerald L. Alexanderson
  • Affiliation: Department of Mathematics and Computer Science, Santa Clara University, Santa Clara, California 95053
  • MR Author ID: 24640
  • Email:
  • Received by editor(s): May 28, 2007
  • Published electronically: July 5, 2007
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Bull. Amer. Math. Soc. 44 (2007), 635-639
  • DOI: